# SDR GTIA040206

- Difficulty date: February 21, 2004
- Submitted: April 8, 2004
- Operation: Air carrier
- Aircraft: N835NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53044
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND AFT PIT SHEAR TIE CRACKED AT FS 1136 LONGERON 27R.  REMOVED CRACKED SHEAR TIE.  INSTALLED NEW SHEAR TIE.  (M)
